| Model Number |
VICTORY 10 4 WHEEL |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Bruise/Contusion (1754)
| Date of Event |
07/15/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
Event or Problem Description
Consumer alleges the throttle on her unit got stuck and she allegedly went over an embankment, and her foot was caught dragging under the unit.